Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. ed_uk

Posted by SLS on October 25, 2006, at 18:28:03

In reply to Re: Lyrica left me feeling worse. SLS, posted by ed_uk on October 25, 2006, at 16:42:40

> Do you remember how long it took you to recover after you stopped Neurontin? Perhaps you will recover at a similar rate.

You know, I have been unable to remember exactly how long it took for me to return to baseline after taking Neurontin. It was over 6 years ago, and Parnate plus desipramine were added before things had time to settle. It was more than a few weeks, though.

One thing that both drugs have in common is that they bind to the alpha2delta subunit of the calcium channel. I guess I should be wary of drugs that do this in the future.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/697717.html